Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child has screeching voice, liquid stools, rash after taking Budecort. How to quickly heal rash?

Hello Doctor, my child is two months old. Last week her voice/ throat was affected leading to a screeching sound. She also has been passing stools in liquid form and in small quantities with higher frequency. Pediac has suggested budecort nebulization and oral suspension zoxcyl . While she is undertaking the treatment for last 3-4days, she has developed a heavy rash in the anus area which is posing extreme difficulty for her to bear while sh is passing motion... we do not use diapers at home hence this is not a diaper rash. Soliderma cream is being used to treat that rash. Is there anything that can be done to expedite the process of healing of that rash and reducing passing of motions? Please suggest at the earliest...
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
your child has developed acidic stools, could be because of some antibiotic or excessive loose motion ( developing sec lactose intolerance). Zinc oxide cream may help but if still this does not help, you can use some topical steroid cream for one or two day. Hope it will alleviate the symptom of painful rash.And also use orally some probiotic which will help in reducing the frequency of stools.
Throat inflammation is a different entity. should be treated differently by antiinflammatory ,antihistamines and decongestant.
Hope you are guided better
Answered: Fri, 7 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor